Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from Bells palsy, blood test shows low vitamin, prescribed Renerve plus injection. Is it safe to take this injection?

I am suffering from Bells s Palsy on my right side of face.My blood test report says that i have less Vitamin B12 . Doctor has advised me to take ReNerve Plus Injection .But in i found in ReNerve Plus injection s wrapper that it contains Vitamin B6 . So now could you please let me know that should i continue this injection or not? Thanks,
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response

Thanks for writing to health care magic.

Bells palsy involves facial nerve .

This nerve plays an important role in our facial activities like eating ,drinking etc and facial expressions.

Treatment invovles steroids.physiotherapy and nerve rejuvinators.

Vitamin b6 or pyridoxine is one of the best rejuvinator ever known.So You can definately continue with Renerve injections.

I hope this can solve your problem.Take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor